Invariants of the algebras $\mathfrak{gl}(2)$ and $\mathfrak{sl}(2)$ in the case of a field of finite characteristic
Matematičeskie zametki, Tome 43 (1988) no. 4, pp. 439-451
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_4_a1,
author = {K. V. Kozerenko},
title = {Invariants of the algebras $\mathfrak{gl}(2)$ and $\mathfrak{sl}(2)$ in the case of a field of finite characteristic},
journal = {Matemati\v{c}eskie zametki},
pages = {439--451},
year = {1988},
volume = {43},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a1/}
}
TY - JOUR
AU - K. V. Kozerenko
TI - Invariants of the algebras $\mathfrak{gl}(2)$ and $\mathfrak{sl}(2)$ in the case of a field of finite characteristic
JO - Matematičeskie zametki
PY - 1988
SP - 439
EP - 451
VL - 43
IS - 4
UR - http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a1/
LA - ru
ID - MZM_1988_43_4_a1
ER -
K. V. Kozerenko. Invariants of the algebras $\mathfrak{gl}(2)$ and $\mathfrak{sl}(2)$ in the case of a field of finite characteristic. Matematičeskie zametki, Tome 43 (1988) no. 4, pp. 439-451. http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a1/